Previous
Previous Product Image

Colispas Drop

34.27
Next

Complamina Tablet

37.00
Next Product Image

Combiflam Syrup 60 ML

35.76

60 ml in 1 bottle
MANUFACTURER/ MARKETER
Sanofi India Ltd
SALT COMPOSITION
Ibuprofen (100mg) + Paracetamol (162.5mg)
STORAGE
Store below 30°C

Estimated Delivery Date: 22 May 2024

SKU: 4322 Category:

Description

Combiflam Suspension is a combination of two medicines, ibuprofen and paracetamol. Both of these belong to a class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDS). Combiflam Suspension helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.

To make the most of this medicine, adhere to the prescribed dose, time, and way while giving this medicine to your child. Give it to your child orally, preferably after meals as this will prevent the chance of developing an upset stomach. If your child vomits within 30 minutes of taking Combiflam Suspension, give the same dose again. In case it is already time for the next dose, skip repeating it. Never give more than the recommended dose for fast relief as that may cause unwanted effects in your child.

Select an available coupon below